MathSciNet Relay Station
MathSciNet bibliographic data
MR769364 (86c:05083) 05C45 (05C38)
Fan, Genghua New sufficient conditions for cycles in graphs. J. Combin. Theory Ser. B 37 (1984), no. 3, 221–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement